Follow
Douglas Duarte Novaes
Douglas Duarte Novaes
Associate professor in Departament of Mathematics - Universidade Estadual Campinas (UNICAMP
Verified email at unicamp.br - Homepage
Title
Cited by
Cited by
Year
Higher order averaging theory for finding periodic solutions via Brouwer degree
J Llibre, DD Novaes, MA Teixeira
Nonlinearity 27 (3), 563, 2014
1572014
On the birth of limit cycles for non-smooth dynamical systems
J Llibre, DD Novaes, MA Teixeira
Bulletin des Sciences Mathemàtiques 139, 229 - 244, 2015
138*2015
Averaging theory for discontinuous piecewise differential systems
J Llibre, AC Mereu, DD Novaes
Journal of differential equations 258 (11), 4007-4032, 2015
1252015
Maximum number of limit cycles for certain piecewise linear dynamical systems
J Llibre, DD Novaes, MA Teixeira
Nonlinear Dynamics 82 (3), 1159-1175, 2015
1112015
Limit cycles bifurcating from the periodic orbits of a discontinuous piecewise linear differentiable center with two zones
J Llibre, DD Novaes, MA Teixeira
International Journal of Bifurcation and Chaos 25 (11), 1550144, 2015
582015
New lower bound for the Hilbert number in piecewise quadratic differential systems
LPC da Cruz, DD Novaes, J Torregrosa
Journal of differential equations 266 (7), 4170-4203, 2019
572019
On extended Chebyshev systems with positive accuracy
DD Novaes, J Torregrosa
Journal of Mathematical Analysis and Applications 448 (1), 171-186, 2017
552017
Regularization of hidden dynamics in piecewise smooth flows
DD Novaes, MR Jeffrey
Journal of differential equations 259 (9), 4615-4633, 2015
472015
A new result on averaging theory for a class of discontinuous planar differential systems with applications.
J Itikawa, J Llibre, DD Novaes
Revista Mathematica Iberoamericana 33 (4), 2017
452017
A simple solution to the Braga-Mello conjecture
DD Novaes, E Ponce
International Journal of Bifurcation and Chaos 25, 1550009 [7 pages], 2015
452015
Averaging theory at any order for computing limit cycles of discontinuous piecewise differential systems with many zones
J Llibre, DD Novaes, CAB Rodrigues
Physica D: Nonlinear Phenomena 353, 1-10, 2017
422017
Persistence of periodic solutions for higher order perturbed differential systems via Lyapunov–Schmidt reduction
MR Cândido, J Llibre, DD Novaes
Nonlinearity 30 (9), 3560, 2017
332017
Melnikov analysis in nonsmooth differential systems with nonlinear switching manifold
JLR Bastos, CA Buzzi, J Llibre, DD Novaes
Journal of differential equations 267 (6), 3748-3767, 2019
302019
The generic unfolding of a codimension-two connection to a two-fold singularity of planar Filippov systems
DD Novaes, MA Teixeira, IO Zeli
Nonlinearity 31 (5), 2083, 2018
262018
Shilnikov problem in Filippov dynamical systems
D D Novaes, MA Teixeira
Chaos: An Interdisciplinary Journal of Nonlinear Science 29 (6), 2019
242019
Sliding Shilnikov connection in Filippov-type predator–prey model
T Carvalho, D Duarte Novaes, LF Gonçalves
Nonlinear Dynamics 100 (3), 2973-2987, 2020
212020
An equivalent formulation of the averaged functions via Bell polynomials
DD Novaes
Extended Abstracts Spring 2016: Nonsmooth Dynamics, 141-145, 2017
202017
Improving the averaging theory for computing periodic solutions of the differential equations
J Llibre, DD Novaes
Zeitschrift für angewandte Mathematik und Physik 66, 1401-1412, 2015
202015
Lyapunov coefficients for monodromic tangential singularities in Filippov vector fields
DD Novaes, LA Silva
Journal of differential equations 300, 565-596, 2021
182021
A new simple proof for Lum–Chua's conjecture
V Carmona Centeno, F Fernández Sánchez, DD Novaes
Nonlinear Analysis: Hybrid Systems, Volume 40, May 2021, Article 100992., 2021
182021
The system can't perform the operation now. Try again later.
Articles 1–20